Search the Community
Showing results for tags 'how strict is the compliance?'.
Found 1 result
Dear Doc Okun, I will like to know the effect of lapses in medication timing on PD symptoms.Like if I am late in taking my sinemet by 10 to 15mins?This sometimes happen with my first dose of sinemet in the morning,whenever I get up late.Sometimes I find it hard to get up in the morning,even when I am awake.I understand this can cause motor fluctuations.I am on a Sinemet 25/100mg,1/2tab 4x/day at intervals of 3 1/2 hrs.My questions are; 1)If this happens,how long will it take to get control of the symptoms with good timing? 2)Will it take the same time by which there were lapses to get control of the symptoms with good timing? 3)Can motor fluctuations lead to dyskinesia? 4)Why do some people develop dyskinesia so early in their course of treatment with levodopa? 5)How do you manage mild forms of dyskinesia in your practice,apart from spacing of medication or adding Amantadine? Your kind response will be appreciated.